The twin prime conjecture

Author: 

Maynard, J

Publication Date: 

September 2019

Journal: 

JAPANESE JOURNAL OF MATHEMATICS

Last Updated: 

2019-10-24T02:55:26.67+01:00

Issue: 

2

Volume: 

14

DOI: 

10.1007/s11537-019-1837-z

page: 

175-206

abstract: 

© 2019, The Mathematical Society of Japan and Springer Japan KK, part of Springer Nature. The Twin Prime Conjecture asserts that there should be infinitely many pairs of primes which differ by 2. Unfortunately this long-standing conjecture remains open, but recently there has been several dramatic developments making partial progress. We survey the key ideas behind proofs of bounded gaps between primes (due to Zhang, Tao and the author) and developments on Chowla's conjecture (due to Matomäki, Radziwiłł and Tao).

Symplectic id: 

998167

Download URL: 

Submitted to ORA: 

Submitted

Publication Type: 

Journal Article